# SDR P9RA20050065

- Difficulty date: January 17, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Part serial: 68025
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE ORD, DOORS 2L AND 2R EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS IAW MM.  L2 DOOR PART INFORMATION, PART NUMBER 2013A1, SERIAL NUMBER OFF 24696, BATTERY PACK.  R2 DOOR AS STATED BELOW.
